MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITAN HEAVY WIRE; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITAN HEAVY WIRE; STAPLE, IMPLANTABLE
Model Number TLH30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Device analysis: the analysis results found that the (b)(4) device was returned inside its package unopened.Upon visual inspection, a loose clip was observed to be inside the package.No conclusion could be reach as to what caused the clip to fall out from the device.It is possible that the package was submitted to higher forces then normal during transportation, allowing the clip to fall out from the device.It should be noted that a 100% inspections takes place during manufacturing to ensure the device meets the require specifications.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, the surgeon opened the packaging and noted that there was cartridge retention.The surgeon did not use it on the patient.There were no adverse consequences to the patient.No additional information could be provided.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key9793524
Report Number3005075853-2020-01449
Device Sequence Number2750739
Product Code GDW
UDI-Device Identifier10705036013228
UDI-Public10705036013228
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberTLH30
Device Catalogue NumberTLH30
Device Lot NumberP4RK1Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/05/2020
Patient Sequence Number1